MathSciNet Relay Station
MathSciNet bibliographic data
MR1449831 60B12 (60F10)
Dembo, Amir; Zajic, Tim Uniform large and moderate deviations for functional empirical processes. Stochastic Process. Appl. 67 (1997), no. 2, 195–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement